On integral bounded variation

Jacek Gulgowski

Abstract

n/a
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Journal seriesRevista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas, ISSN 1578-7303, (N/A 100 pkt)
Issue year2019
Vol113
No2
Pages399-422
Publication size in sheets1.15
Keywords in Englishacting conditions, bounded variation, fractional integral, integral variation, nonlinear Hammerstein integral equation, Riemann-Liouville fractional integration, superposition operator
ASJC Classification2602 Algebra and Number Theory; 2603 Analysis; 2604 Applied Mathematics; 2605 Computational Mathematics; 2608 Geometry and Topology
DOIDOI:10.1007/s13398-017-0482-8
URL https://link.springer.com/content/pdf/10.1007%2Fs13398-017-0482-8.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 17-11-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.743; WoS Impact Factor: 2018 = 1.028 (2) - 2018=0.903 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?